# SDR CALA2018010700080

- Difficulty date: January 7, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 73,737 hours, 10,357 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: LK352
- Part serial: 2693
- Condition: Out Of Tolerance
- Location: Cockpit
- Part time: 58,087 hours, 12,660 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STBY ALT GETS STUCK THEN JUMPS 500 FEET DURING CLIMB. REMOVED AND REPLACED STANDBY ALT REF AMM 34-13-06. OPS CHECK GOOD. NO FURTHER FAULTS NOTED.
